# SDR 9810819926

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND ONE INCH CRACK IN AFT SKIN ON BULKHEAD AT FS 1038, LONGERON 10.  INSTALLED REPAIR PER SRM 51-30-5 AND EA 99-159472.
